# SDR USAA2011061400029

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 -  3/16" CRACK IN FWD SIDE OF FRAME IN PENETRATION HOLE AND 3/16" HOLE IN FRAME ANGLE AT BS 500C BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME AT BS 500C BETWEEN S20R TO S21R IAW B737 SRM SRM 53-00-07.
